I hope to bring awareness of Cipro Poisoning to all who have never heard of it and to create a place where those of us that have been poisoned can share their stories.
Thursday, October 14, 2010
Yes, Another Dancer Poisoned by Cipro
Today at our dance workshop a gentleman that I had not seen in many months showed up. I said, "Long time no see, where have you been"? He said, "Cipro Poisoning, my shoulders". I actually thought that he was kidding me and said, "Yeah, right"! But unfortunately he wasn't kidding. He just just another casualty of the wonderful side effects of flouroquinolones.
He said that he had heard me whine about my feet and legs, and that a friend told him that she also had muscle, joint and tendon pain and injuries from the same drug, but he said it just went in one ear and out the other. He is really sorry now that he didn't really understand the severity and likelihood that he, too would be effected. He is now facing surgery on his shoulder.
Cipro, Levaquinn and Avelox are VERY DANGEROUS drugs with very real, debilitating side effects. The drug companies claim that it is 1% of the population that is effected, but I am here to tell you that this is a very underestimated amount. People simply DO NOT correlate their symptoms with the antibiotic. I have met in excess of 35 dancers that have been effected in the past 5 months.
Once again, a warning, I do not want anyone to suffer the way I have!
Posted by Michele at 11:58 AM 3 comments:
Labels: Antibiotics, Avelox, Ballroom Dancers, Cipro, Cipro Cripple Dancer, Cipro Poisoning, Cipro Side Effects, Detox Cipro, Drug Side Effects, Floroquinolones, Floxed, Levaquin, Swing Dancers
Subscribe to: Posts (Atom)